# SDR JJBA20211026002

- Difficulty date: October 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 34,740 hours, 23,269 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON EXTERNAL SKIN BTW FR 79-80 AND BTW STR 11LH - 12LH. ON LH REAR FUSE 2 SKIN, AFTER INVESTIGATION, DENT IS LOCATED BTW FR80-81 AND BTW STR 11L-13L. DENT IS OUT OF LIMITS. PAINT STRIPPED FOR INVESTIGATION AT DENT LOCATION. DENT ON EXTERNAL SKIN BTW FR80-81 AND BTW STR 11L-13L REPAIRED.
